RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2006, Number 7, Pages 77–84 (Mi ivm1235)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of the resolvent of the Volterra equation with a difference kernel in the case of power singularities of the symbol

Z. B. Tsalyuk

Kuban State University

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006, 50:7, 74–81

Bibliographic databases:
UDC: 517.968
Received: 11.05.2004

Citation: Z. B. Tsalyuk, “Asymptotics of the resolvent of the Volterra equation with a difference kernel in the case of power singularities of the symbol”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 7, 77–84; Russian Math. (Iz. VUZ), 50:7 (2006), 74–81

Citation in format AMSBIB
\Bibitem{Tsa06}
\by Z.~B.~Tsalyuk
\paper Asymptotics of the resolvent of the Volterra equation with a difference kernel in the case of power singularities of the symbol
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2006
\issue 7
\pages 77--84
\mathnet{http://mi.mathnet.ru/ivm1235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281891}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2006
\vol 50
\issue 7
\pages 74--81


Linking options:
  • http://mi.mathnet.ru/eng/ivm1235
  • http://mi.mathnet.ru/eng/ivm/y2006/i7/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. B. Tsalyuk, M. V. Tsalyuk, “The resolvent structure of a Volterra equation with nonsummable difference kernel”, Russian Math. (Iz. VUZ), 54:4 (2010), 62–71  mathnet  crossref  mathscinet
    2. Z. B. Tsalyuk, M. V. Tsalyuk, “The asymptotic behavior of solutions of a certain nonlinear Volterra equation”, Russian Math. (Iz. VUZ), 56:7 (2012), 30–38  mathnet  crossref  mathscinet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:144
    Full text:43
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020